# SDR 048803

- Difficulty date: March 13, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N10675
- Make and model: Beech 1900D
- Aircraft serial: 10675
- Aircraft time: 12,213 hours, 22,772 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Solenoid
- Part number: 186641001
- Condition: Stuck
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING ON FLIGHT 5487 IN PHILADELPHIA PENNSYLVANIA, THE CREW THOUGHT IT WAS A DESTABILIZING FLARE DUE TO LEFT QUARTERING TAILWIND. THEY WENT AROUND TO LAND ON A DIFFERENT RUNWAY TO FIND IN THE FLARE IT WAS THE LEFT PROP THAT WAS IN GROUND FINE WHEN THE POWER LEVER WAS RETARDED TO IDLE. THE CREW THOUGHT ABOUT SHUTTING DOWN THE LEFT ENGINE BUT WAS UNABLE TO TELL DEFINITELY  WHICH OF THE PROPS HAD BEEN IN GROUND FINE. DUE TO THE SEVERITY OF THE LAST TWO APPROACHES AND THE SLICKNESS OF THE RUNWAY AT THE TIME, THEY DECIDED TO DECLARE AN EMERGENCY AND HAVE GROUND VEHICLES STANDING BY. THEY LANDING WITHOUT ANY FURTHER INCIDENT AND TAXIED TO THE GATE. MAINTENANCE FOUND THE LEFT LOW PITCH SOLENOID TO BE INOPERATIV
